Illinois Journal of Mathematics

Definability in the Turing degrees

Theodore A. Slaman and W. Hugh Woodin

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 30, Issue 2 (1986), 320-334.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044641

Mathematical Reviews number (MathSciNet)
MR840131

Zentralblatt MATH identifier
0592.03030

Subjects
Primary: 03D30: Other degrees and reducibilities

Citation

Slaman, Theodore A.; Woodin, W. Hugh. Definability in the Turing degrees. Illinois J. Math. 30 (1986), no. 2, 320--334. https://projecteuclid.org/euclid.ijm/1256044641.


Export citation